Hipotenusa : Journal of Mathematical Society

Hipotenusa: Journal of Mathematical Society (p-ISSN: on process; e-ISSN: 2716-3156) is a scientific, peer-reviewed and open-access journal which has been established for the dissemination of state-of-the-art knowledge in the field of mathematics education. This journal managed and published by Department of Mathematics Education, Faculty of Teacher Training and Education, IAIN Salatiga, Salatiga, Indonesia in collaboration with ADSMAPETA (Asosiasi Dosen Matematika PTKIN) and APSMAPETA (Asosisasi Program Studi Matematika PTKIN), biannually in June and December. All submitted manuscripts will be initially reviewed by editors and are then evaluated through the double-blind review process.

Announcements

 

Call for Papers

 
Hipotenusa mengundang peneliti dan penulis di bidang pendidikan matematika untuk mengirimkan artikel terbaiknya ke Jurnal Hipotenusa. Artikel terpilih akan diterbitkan pada Volume 2 Nomor 1 Juni 2020  
Posted: 2020-02-12
 
More Announcements...

Vol 1, No 1 (2019)

Table of Contents

Articles

Afidatus Solikah, Wulan Izzatul Himmah
PDF
Statistics This article has been read 145 times.


Ahmad Mukhibin, Nur Ichsan
PDF
Statistics This article has been read 85 times.


Hani Nur Mayasri
PDF
Statistics This article has been read 108 times.


Esti Rahayuningtyas, Muhammad Istiqlal
PDF
Statistics This article has been read 107 times.


Aniyatul Jaziroh
PDF
Statistics This article has been read 63 times.


Titik Utami, Mulyani Mulyani
PDF
Statistics This article has been read 44 times.